Alert archive / California / Wind Advisories in 2023

Wind Advisory 37, NWS San Diego, CA

June 17, 2023Riverside County, San Bernardino County, San Diego County, California

NWS San Diego, CA issued this wind advisory at Jun 17, 2023, 1:02 PM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at Jun 18, 2023, 2:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Jun 17, 2023, 1:02 PM PDT (20:02 UTC)
In effect from
Jun 18, 2023, 2:00 PM PDT
Expired
Jun 19, 2023, 7:49 PM PDT
In force
30 hr
Issued by
NWS San Diego, CA

Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA

The radar

The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

San Diego, CA (KNKX), launched 12:00Z, 8.0 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, San Diego, CA at 12:00Z on 2023-06-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, San Diego, CA at 12:00Z on 2023-06-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 6 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1170 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
6 m²/s²
0-3 km storm-relative helicity
-53 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

076 
WWUS76 KSGX 172002
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
102 PM PDT Sat Jun 17 2023

CAZ055-060-180530-
/O.NEW.KSGX.WI.Y.0037.230618T2100Z-230620T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
102 PM PDT Sat Jun 17 2023

...WIND ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 11 PM PDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts to 50 mph 
  expected.

* WHERE...Desert slopes of the San Bernardino County Mountains 
  and Apple and Lucerne Valleys. 

* WHEN...From 2 PM Sunday to 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down. Areas of blowing dust and sand can
  limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-061-062-065-180530-
/O.NEW.KSGX.WI.Y.0037.230618T2100Z-230620T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
102 PM PDT Sat Jun 17 2023

...WIND ADVISORY IN EFFECT FROM 2 PM SUNDAY TO 11 PM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph expected.
  Strongest winds will occur along Interstate 10 through the San 
  Gorgonio Pass.
  

* WHERE...Desert slopes of the Riverside County Mountains, desert
  slopes of the San Diego County Mountains, Coachella Valley, San
  Diego County Deserts and San Gorgonio Pass Near Banning.

* WHEN...From 2 PM Sunday to 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Areas of blowing dust and sand can limit
  visibility at times.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CO
7 follow-up statements
164 
WWUS76 KSGX 180343
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
843 PM PDT Sat Jun 17 2023

CAZ055-060-181315-
/O.CON.KSGX.WI.Y.0037.230618T2100Z-230620T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Victorville, Hesperia, and Apple Valley
843 PM PDT Sat Jun 17 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 11 PM PDT
MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts to 50 mph 
  expected.

* WHERE...Desert slopes of the San Bernardino County Mountains 
  and Apple and Lucerne Valleys.

* WHEN...From 2 PM Sunday to 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Areas of blowing dust and sand 
  can limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-061-062-065-181315-
/O.CON.KSGX.WI.Y.0037.230618T2100Z-230620T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the city of La Quinta
843 PM PDT Sat Jun 17 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM SUNDAY TO 11 PM PDT
MONDAY...

* WHAT...West winds 25 to 35 mph with gusts 50 to 60 mph 
  expected. Strongest winds will occur along Interstate 10 
  through the San Gorgonio Pass.

* WHERE...Desert slopes of the Riverside County Mountains, 
  desert slopes of the San Diego County Mountains, Coachella 
  Valley, San Diego County Deserts and San Gorgonio Pass Near 
  Banning.

* WHEN...From 2 PM Sunday to 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Areas of blowing dust and sand 
  can limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/sandiego
068 
WWUS76 KSGX 181214
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
514 AM PDT Sun Jun 18 2023

CAZ055-060-182100-
/O.CON.KSGX.WI.Y.0037.230618T2100Z-230620T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
514 AM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts to 45 to 50 mph 
  expected.

* WHERE...Desert slopes of the San Bernardino County Mountains 
  and Apple and Lucerne Valleys.

* WHEN...From 2 PM Sunday to 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Areas of blowing dust and sand 
  can limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-061-062-065-182100-
/O.CON.KSGX.WI.Y.0037.230618T2100Z-230620T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
514 AM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
11 PM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts 45 to 60 mph expected.
  Strongest winds will occur along Interstate 10 through the San
  Gorgonio Pass, and along the I-8 corridor into Imperial County.

* WHERE...Desert slopes of the Riverside County Mountains, 
  desert slopes of the San Diego County Mountains, Coachella 
  Valley, San Diego County Deserts and San Gorgonio Pass Near 
  Banning.

* WHEN...From 2 PM Sunday to 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Areas of blowing dust and sand 
  can limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
217 
WWUS76 KSGX 182129
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
229 PM PDT Sun Jun 18 2023

CAZ055-060-190530-
/O.CON.KSGX.WI.Y.0037.000000T0000Z-230620T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
229 PM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts to 45 to 50 mph 
  expected.

* WHERE...Desert slopes of the San Bernardino County Mountains 
  and Apple and Lucerne Valleys.

* WHEN...From 2 PM this afternoon until 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Areas of blowing dust and sand 
  can limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-061-062-065-190530-
/O.CON.KSGX.WI.Y.0037.000000T0000Z-230620T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
229 PM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts 45 to 60 mph 
  expected. Strongest winds will occur along Interstate 10 
  through the San Gorgonio Pass, and along the I-8 corridor into 
  Imperial County.

* WHERE...Desert slopes of the Riverside County Mountains, 
  desert slopes of the San Diego County Mountains, Coachella 
  Valley, San Diego County Deserts and San Gorgonio Pass Near 
  Banning.

* WHEN...From 2 PM this afternoon until 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down. Areas of blowing dust and sand 
  can limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
Gregoria
491 
WWUS76 KSGX 190335
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
835 PM PDT Sun Jun 18 2023

CAZ055-060-191300-
/O.CON.KSGX.WI.Y.0037.000000T0000Z-230620T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
835 PM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY...

* WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph 
  expected.

* WHERE...Desert slopes of the San Bernardino County Mountains 
  and Apple and Lucerne Valleys.

* WHEN...Through 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down. Areas of blowing dust and sand can
  limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-061-062-065-191300-
/O.CON.KSGX.WI.Y.0037.000000T0000Z-230620T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
835 PM PDT Sun Jun 18 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT MONDAY...

* WHAT...West winds 25 to 35 mph with gusts up to 60 mph 
  expected. Strongest winds will occur along Interstate 10 through
  the San Gorgonio Pass, and along the I-8 corridor into Imperial
  County.

* WHERE...Desert slopes of the Riverside County Mountains, 
  desert slopes of the San Diego County Mountains, Coachella 
  Valley, San Diego County Deserts and San Gorgonio Pass Near 
  Banning.

* WHEN...Through 11 PM PDT Monday.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down. Areas of blowing dust and sand can
  limit visibility at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

JMB
739 
WWUS76 KSGX 191128
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
428 AM PDT Mon Jun 19 2023

CAZ055-060-192300-
/O.CON.KSGX.WI.Y.0037.000000T0000Z-230620T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
428 AM PDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 45 mph.

* WHERE...San Bernardino County Mountains and Apple and Lucerne 
  Valleys.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-061-062-065-192300-
/O.CON.KSGX.WI.Y.0037.000000T0000Z-230620T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
428 AM PDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 50 mph.

* WHERE...Riverside County Mountains, San Diego County 
  Mountains, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. Tree
  limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

17
418 
WWUS76 KSGX 192029
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
129 PM PDT Mon Jun 19 2023

CAZ055-060-200600-
/O.CON.KSGX.WI.Y.0037.000000T0000Z-230620T0600Z/
San Bernardino County Mountains-Apple and Lucerne Valleys-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Victorville, 
Hesperia, Apple Valley, and Lucerne Valley
129 PM PDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...Southwest winds 20 to 30 mph with gusts to 45 mph.

* WHERE...San Bernardino County Mountains and Apple and Lucerne 
  Valleys.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CAZ056-058-061-062-065-200600-
/O.CON.KSGX.WI.Y.0037.000000T0000Z-230620T0600Z/
Riverside County Mountains-San Diego County Mountains-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Idyllwild-Pine Cove, Julian, Pine Valley,
Indio, Palm Springs, Cathedral City, Palm Desert, 
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
129 PM PDT Mon Jun 19 2023

...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts to 50 mph.

* WHERE...Riverside County Mountains, San Diego County 
  Mountains, Coachella Valley, San Diego County Deserts and San 
  Gorgonio Pass Near Banning.

* WHEN...Until 11 PM PDT this evening.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
Gregoria
153 
WWUS76 KSGX 200249
NPWSGX

URGENT - WEATHER MESSAGE
National Weather Service San Diego CA
749 PM PDT Mon Jun 19 2023

CAZ055-056-058-060>062-065-200400-
/O.CAN.KSGX.WI.Y.0037.000000T0000Z-230620T0600Z/
San Bernardino County Mountains-Riverside County Mountains-
San Diego County Mountains-Apple and Lucerne Valleys-
Coachella Valley-San Diego County Deserts-
San Gorgonio Pass Near Banning-
Including the cities of Crestline, Lake Arrowhead, Big Bear City,
Big Bear Lake, Running Springs, Wrightwood, Idyllwild-Pine Cove, 
Julian, Pine Valley, Victorville, Hesperia, Apple Valley, 
Lucerne Valley, Indio, Palm Springs, Cathedral City, Palm Desert,
Palm Desert Country, La Quinta, Coachella, and Borrego Springs
749 PM PDT Mon Jun 19 2023

...WIND ADVISORY IS CANCELLED...

Winds are beginning to weaken and are no longer expected to be of
Advisory strength. Stronger winds are possible again by Thursday
afternoon.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jun 17, 9:20 AM PDT, 3 hours 42 minutes earlier.

Area forecast discussion, Jun 17, 9:20 AM PDT, 3 hours 42 minutes before
Area Forecast Discussion
National Weather Service San Diego CA
920 AM PDT Sat Jun 17 2023

.SYNOPSIS...
Warmer conditions today with low clouds clearing earlier than the
past few days. Cooler conditions Sunday, with increased winds from
the desert mountain slopes into the deserts and increased cloud
coverage. Winds and cooler conditions will continue into Monday. Dry
with seasonally cool weather is expected for much of next week, with
continued low cloud coverage each night and morning.

&&

.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...

At 9 AM, visible satellite was showing low clouds had cleared from
Orange County and had cleared to a few miles of the coast in San
Diego county. Mostly sunny skies today will help conditions warm 5
to 10 degrees for inland areas compared to yesterday, with even a
few degrees of warming at the coast.

By tomorrow, the effects from a developing trough that will amplify
along the West Coast on Monday will become noticeable. The trough-y
pattern will continue into the second half of the week with
another wave expected. The influence of the trough will keep inland
locations 8-14 degrees below average for much of the week. Gusty
westerly winds can also be expected on desert mountain slopes,
through passes, and into the deserts. Winds will begin to increase
Sunday afternoon and continue into Monday evening. Peak wind
gusts will be in the 40-60 mph range. Marine layer stratus will
vary each day, but does not look as thick or persistent as it has
been the past couple of weeks, resulting in higher chances of
clearing most days.

By next weekend, the subtropical high over northwest Mexico will
expand northward. The center of the high will remain over Chihuahua
MX, while a cutoff low is positioned about 900 miles west of Pt.
Conception. This set up will keep very dry southwesterly flow aloft,
a solid onshore pressure gradient at the surface, and a strong
thermal gradient to the deserts. Current forecast follows the NBM
with dry conditions and a gradual warming over next weekend into the
following week, with increasing spread in high temperatures.

&&

.AVIATION...
171530Z...Coast/Valleys...Clearing rapidly this morning, and all
coastal airports scattered out by 17Z, but parts of the coast to get
only partial or intermittent clearing, particularly in San Diego
County. Residual vis reductions 3-5SM in HZ through midday. Low
clouds to move inland after 01Z in San Diego County first and later
in Orange County. Bases and vis will be similarly low: cigs 800-1200
feet MSL with vis 3-5SM over higher coastal terrain and in western
valleys. Scatter out Sunday 16-18Z.

Mountains/Deserts...Mostly clear skies with unrestricted vis will
prevail into Sunday morning, except for some cumulus clouds over
mountains this afternoon. Areas of westerly sfc winds with gusts 35-
45 kts through mountain passes and into the deserts 00-10Z. Moderate
up/downdrafts and LLWS over and east of the mountains.

&&

.MARINE...
No hazardous marine weather is expected through Wednesday. Except
occasional northwest wind gusts in the outer waters could exceed 20
knots during afternoons and evenings Monday through Wednesday.

&&

.SKYWARN...
Skywarn activation is not requested. However weather spotters are
encouraged to report significant weather conditions.

&&

.SGX WATCHES/WARNINGS/ADVISORIES...
CA...None.
PZ...None.

&&

PUBLIC...CO
AVIATION/MARINE...MM

Nearby

Wind Advisories in California, 2023Every wind advisory in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.